# SDR 2008UALA02845

- Difficulty date: May 16, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 61,552 hours, 17,965 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Door 3r Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R SLIDE LIGHT NOT WORKING.  SUPPLEMENTAL DATA UPDATE CAUSE, BOTTLE CAP LODGED IN GIRT BAR FITTING.  CLEANED DEBRIS, OPS CHKS GOOD.
